Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 114, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 3:10 PM EDT for 7 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2017, 3:10 PM EDT (19:10 UTC)
- Expired
- Apr 3, 2017, 4:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:25 PM EDT | TSTM WND DMG | 1 Nw Ailey, GA | TREE AND POWERLINES DOWN. |
| Apr 3, 3:30 PM EDT | TSTM WND DMG | Glenwood, GA | MULTIPLE TREES DOWN ACROSS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 10:50 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 3, 2:07 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted.
088
WUUS52 KFFC 031910
SVRFFC
GAC091-175-209-271-279-283-309-032000-
/O.NEW.KFFC.SV.W.0114.170403T1910Z-170403T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT MON APR 3 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
Southeastern Dodge County in central Georgia...
Northern Toombs County in southeastern Georgia...
Central Telfair County in central Georgia...
Southern Treutlen County in east central Georgia...
Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 400 PM EDT
* At 310 PM EDT, a severe thunderstorm was located over Milan, or 9
miles west of McRae, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Helena,
Glenwood, Milan, Ailey, Scotland, Chauncey, Higgston, Tarrytown,
Lothair, Cedar Grove, Rockledge, Barnhill, Jay Bird Springs and
Zaidee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3206 8318 3247 8268 3232 8236 3229 8235
3229 8231 3225 8222 3190 8307
TIME...MOT...LOC 1910Z 241DEG 51KT 3202 8305
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
984
WWUS52 KFFC 031951
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT MON APR 3 2017
GAC091-175-209-271-279-283-309-032001-
/O.EXP.KFFC.SV.W.0114.000000T0000Z-170403T2000Z/
Laurens GA-Dodge GA-Toombs GA-Telfair GA-Treutlen GA-Wheeler GA-
Montgomery GA-
351 PM EDT MON APR 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHEASTERN DODGE...NORTHERN TOOMBS...CENTRAL TELFAIR...SOUTHERN
TREUTLEN...WHEELER AND MONTGOMERY COUNTIES WILL EXPIRE AT 400 PM
EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3206 8318 3247 8268 3232 8236 3229 8235
3229 8231 3225 8222 3190 8307
TIME...MOT...LOC 1951Z 241DEG 51KT 3230 8246
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:20 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 3, 2:20 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 220 PM EDT Mon Apr 3 2017 .PREV DISCUSSION... /Issued 1100 AM EDT Mon Apr 3 2017/ PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/ SHORT TERM /Today through Tuesday/... The potential for severe thunderstorms across portions of the CWFA remains high today. A warm front across the Florida panhandle will begin to shift northward this morning across the southern portion of the CWFA. Meanwhile, an area of surface low pressure will move out of the Lower Mississippi River Valley into the Carolinas. In the mid levels, negatively tilted trough with strong energy in its base will move through the southeast states through this evening. The ingredients for severe weather are still present today. However, not entirely too confident on what effect the advancing rain shield across central AL will have on the development of thunderstorms today across far north GA. The HRRR looks to have initialized this area of widespread showers, with a few strong thunderstorms, very well this morning as opposed to the locally run wrf/arw. Have noticed over the last few hours, the eastward advancement of this rain shield has slowed a bit, and the HRRR does keep most of this elevated convection out of the CWFA through 11Z-12Z. In addition, over the past few hi-res model runs, the northern edge of the line seems to have weakened a bit. This seems reasonable, especially if the elevated precip begins to spread eastward this morning after 12Z across northern GA (north of the metro). Even if the northern portion of the line weakens a bit, strong/isolated severe storms will still be possible (far north). However, areas south should experience a bit more surface instability with the potential for more heating...under a bit less cloud cover. Convection will have access to good CAPE with values around 2000 J/KG. Upper/mid level jet dynamics will also come into play, along with steep lapse rates. The HRRR and our locally run hi- res models have also been very consistent in the last few runs with developing discrete convection out ahead of the main system during the late morning/afternoon in vicinity of the warm front. In fact, models are progging somewhat steeper lapse rates in the warm sector, so in addition to the wind threat, large hail will also be a factor. Wrapping this all up...the potential for severe storms across the CWFA remains high today. Damaging wind gusts will be the primary severe weather mode. However, large hail cannot be ruled out, especially in any discrete cells that pop up ahead of the main system. Isolated tornadoes will also be possible. With high atmospheric moisture content, convection will be efficient rainfall producers. Locally heavy rainfall will be likely. Models do indicate that convection will continue to be possible after the main system moves through, just on a smaller scale. This makes sense as the 500mb trough axis/shortwave energy may help fire some scattered shra/iso tsra. Have lingered some chance/slight chance pops into the overnight hours. Yay for Tuesday! Conditions will be dry, with temperatures still running above normal for this time of year. NListemaa LONG TERM /Tuesday Night through Sunday/... Another round of wet and stormy weather is in the cards Wednesday into Wednesday night. This due to a strong cold front forecast to move across the area Wednesday night and associated with a sharp upper level trough moving across the mid U.S. The airmass becomes unstable quickly on Wednesday ahead of the front as warm moist air moves over the area. Low level wind shear increases as well in the 30-45 kt range. This will lead to an Enhanced risk of severe storms. Storm potential will end quickly Wednesday night with the cold front passing. The only concern then will be shower chances from wrap-around moisture in the upper level trough Thursday into Friday. Temperatures could get cold enough for a rain/snow shower mix for the higher elevations of the mountains late Thursday night/early Friday. Saturday and Sunday will be dry as high pressure moves across the area. Temperatures are expected to be above normal until the cold front moves through Wednesday night then temperatures will cool off to below normal until about Sunday. Friday and Saturday mornings will be the coolest with lows in the 30s and 40s. BDL && .AVIATION... 18Z Update... The main line of thunderstorms has moved east of the TAF sites so things should slowly improve through tonight. Still seeing showers across the state with some isolated thunderstorms but they will also move east through this evening. Showers expected to end in the ATL/CSG areas around 22z-00z this evening...and ending in the AHN/MCN areas by 00z-02z. Winds are turning to the NW but expecting them to turn back to the SW by 20-22z. Still seeing some gust in the 20-25kt range but they should subside to 10kt or less by 00z. //ATL Confidence...18Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 59 82 57 / 90 40 0 10 Atlanta 75 59 81 60 / 90 40 0 30 Blairsville 67 53 75 51 / 100 40 5 10 Cartersville 72 57 80 57 / 100 40 0 20 Columbus 77 60 83 62 / 90 40 5 30 Gainesville 71 57 79 57 / 90 40 0 10 Macon 81 60 84 59 / 80 50 5 20 Rome 73 56 80 56 / 100 40 0 20 Peachtree City 76 57 82 57 / 90 40 0 30 Vidalia 83 64 85 64 / 80 60 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Chattahoochee...Clarke...Crawford...Crisp...Dodge...Dooly... Emanuel...Glascock...Greene...Hancock...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Monroe...Montgomery... Morgan...Newton...Oconee...Oglethorpe...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Walton...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....41 AVIATION...01
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Mon Apr 3 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 AM EDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous strong to severe thunderstorms are expected over north and central Georgia...starting late morning into the evening hours. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is an Enhanced risk of severe thunderstorms on Wednesday into Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. Rather strong and gusty winds can be expected on Thursday. Otherwise, no hazardous weather is expected at this time on Tuesday and Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for mid to late morning today.
In the hours before
Local storm report, Apr 3, 2:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM TSTM WND DMG MANSFIELD 33.52N 83.74W
04/03/2017 NEWTON GA AMATEUR RADIO
HEAVY DAMAGE OCCURED TO HAYS TRACTOR AND EQUIPMENT INC.
POWER LINES WERE ALSO REPORTED DOWN AT THE CAR LOT AND
AT CITY HALL.
&&
EVENT NUMBER FFC1700428
LMERRITTLocal storm report, Apr 3, 2:56 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 2 WSW CORDELE 31.95N 83.81W
04/03/2017 CRISP GA EMERGENCY MNGR
TREES WERE REPORTED DOWN AT HIGHWAY 300 AND THE 300
CONNECTOR.
&&
EVENT NUMBER FFC1700429
LMERRITTLocal storm report, Apr 3, 2:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL WRIGHTSVILLE 32.73N 82.72W
04/03/2017 M0.70 INCH JOHNSON GA EMERGENCY MNGR
&&
EVENT NUMBER FFC1700430
17Local storm report, Apr 3, 3:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL SCOTT 32.55N 82.67W
04/03/2017 M0.70 INCH JOHNSON GA EMERGENCY MNGR
&&
CORRECTED LOCATION
EVENT NUMBER FFC1700430
17Local storm report, Apr 3, 3:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG SPARTA 33.28N 82.98W
04/03/2017 HANCOCK GA BROADCAST MEDIA
TREES DOWN ON GA-15 NEAR DOLLAR GENERAL AND ON THE WAY
MOTORS
&&
EVENT NUMBER FFC1700431
KINGLocal storm report, Apr 3, 3:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TORNADO 3 WNW HEBRON 32.98N 83.05W
04/03/2017 WASHINGTON GA FIRE DEPT/RESCUE
MULTIPLE TREES WERE REPORTED DOWN ON HIGHWAY 272 OFF OF
HIGHWAY 24 WEST.
&&
EVENT NUMBER FFC1700432
LMERRITTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:50 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 25 min |
| Apr 3, 10:17 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
| Apr 3, 10:20 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 25 min |
| Apr 3, 10:29 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 31 min |
| Apr 3, 10:43 AM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 32 min |
| Apr 3, 10:47 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 28 min |
| Apr 3, 10:50 AM EDT | Special Weather Statement | FFC | Heard, Troup | 40 min |
| Apr 3, 10:52 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 23 min |
| Apr 3, 10:57 AM EDT | Tornado Warning | FFC | Carroll | 33 min |
| Apr 3, 11:00 AM EDT | Tornado Warning | FFC | Paulding | 30 min |
| Apr 3, 11:08 AM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 3, 11:11 AM EDT | Special Weather Statement | FFC | Glascock, Hancock | 34 min |
| Apr 3, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 32 min |
| Apr 3, 11:14 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 31 min |
| Apr 3, 11:21 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 24 min |
| Apr 3, 11:23 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 34 min |
| Apr 3, 11:27 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 33 min |
| Apr 3, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 28 min |
| Apr 3, 11:33 AM EDT | Special Weather Statement | FFC | Jefferson | 42 min |
| Apr 3, 11:33 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 27 min |
| Apr 3, 11:35 AM EDT | Tornado Warning | FFC | Fulton | 25 min |
| Apr 3, 11:39 AM EDT | Tornado Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 36 min |
| Apr 3, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Wilkes | 16 min |
| Apr 3, 11:48 AM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Apr 3, 11:50 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 25 min |
| Apr 3, 11:56 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Apr 3, 11:59 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Pike, Spalding, Upson | 31 min |
| Apr 3, 12:07 PM EDT | Tornado Warning | FFC | Stewart, Webster | 23 min |
| Apr 3, 12:08 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin, White | 37 min |
| Apr 3, 12:12 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 33 min |
| Apr 3, 12:13 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 32 min |
| Apr 3, 12:26 PM EDT | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 34 min |
| Apr 3, 12:30 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 30 min |
| Apr 3, 12:32 PM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 28 min |
| Apr 3, 12:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Walton | 34 min |
| Apr 3, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Apr 3, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 35 min |
| Apr 3, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Schley, Taylor | 31 min |
| Apr 3, 1:04 PM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 26 min |
| Apr 3, 1:16 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Newton, Oconee, Walton | 29 min |
| Apr 3, 1:22 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 23 min |
| Apr 3, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 47 min |
| Apr 3, 1:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 44 min |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more | 28 min |
| Apr 3, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 39 min |
| Apr 3, 1:41 PM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 34 min |
| Apr 3, 1:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Apr 3, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more | 37 min |
| Apr 3, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 47 min |
| Apr 3, 2:00 PM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 45 min |
| Apr 3, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more | 42 min |
| Apr 3, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more | 38 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Hancock, Taliaferro, Warren | 39 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| Apr 3, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more | 43 min |
| Apr 3, 2:39 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 24 min |
| Apr 3, 2:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Apr 3, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more | 25 min |
| Apr 3, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 30 min |
| Apr 3, 3:07 PM EDT | Tornado Warning | FFC | Jefferson, Washington | 23 min |
| Apr 3, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Apr 3, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 29 min |
| Apr 3, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.